MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE APEX¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE APEX¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493895940250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Cardiogenic Shock (2262)
Date of Event 03/07/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id #: 2134265-2018-02588, 2134265-2018-02589, 2134265-2018-02590, 2134265-2018-02592, 2134265-2018-02593, 2134265-2018-02628, 2134265-2018-03162, 2134265-2018-03163, 2134265-2018-03164, 2134265-2018-03165, 2134265-2018-03166, 2134265-2018-03167, 2134265-2018-03168, 2134265-2018-03169, 2134265-2018-03173 it was reported that the patient died post procedure.The patient presented from hospice care.The patient was intubated and had a non-bsc heart pump in place.The target lesions were a chronic total occlusion of the right coronary artery (rca), the left anterior descending artery (lad) and the severely tortuous circumflex.Seventeen boston scientific products were used throughout the procedure.The physician started with the circumflex and experienced a vessel perforation caused by a non-bsc guidewire.The perforation was minimal and was not treated.The lad and left main arteries were successfully stented with 2.50x38mm, 3.00x38mm and 3.50x16mm synergy stents and balloon angioplasty was performed.At that point, the patient¿s pressure and heart rate were both dropping.The heart rate was increased with pacing and the procedure was ended.The patient was sent from the catheterization lab to the floor where he expired some hours later during the night.The cause of death is cardiogenic shock.

Brand Name
APEX¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7383181
Report Number2134265-2018-02591
Device Sequence Number19246862
Product Code LOX
UDI-Device Identifier08714729475927
UDI-Public08714729475927
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2021
Device Model NumberH7493895940250
Device Catalogue Number38959-4025
Device Lot Number21616925
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR